RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 1, страницы 123–131 (Mi emj189)  

On the completeness and minimality of sets of Bessel functions in weighted $L^2$-spaces

B. V. Vynnyts'kyi, R. V. Khats'

Institute of Physics, Mathematics, Economics and Innovation Technologies, Drohobych Ivan Franko State Pedagogical University, 3 Stryis'ka St., 82100 Drohobych, Ukraine

Аннотация: We establish a criterion for the completeness and minimality of the system $(x^{-p-1}\sqrt{x\rho_k}J_\nu(x\rho_k):k\in\mathbb{N})$ in the space $L^2((0;1); x^{2p}dx)$ where $J_\nu$ is the Bessel function of the first kind of index $\nu\geqslant1/2$, $p\in\mathbb{R}$ and $(\rho_k : k\in\mathbb{N})$ is a sequence of distinct nonzero complex numbers.

Ключевые слова и фразы: Bessel function, entire function, complete system, minimal system, biorthogonal system.

Полный текст: PDF файл (388 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 30B60, 33C10, 34B30, 42A65; Secondary 30D10, 30D20, 44A15, 46E30
Поступила в редакцию: 02.07.2014
Язык публикации: английский

Образец цитирования: B. V. Vynnyts'kyi, R. V. Khats', “On the completeness and minimality of sets of Bessel functions in weighted $L^2$-spaces”, Eurasian Math. J., 6:1 (2015), 123–131

Цитирование в формате AMSBIB
\RBibitem{VinKha15}
\by B.~V.~Vynnyts'kyi, R.~V.~Khats'
\paper On the completeness and minimality of sets of Bessel functions in~weighted $L^2$-spaces
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 1
\pages 123--131
\mathnet{http://mi.mathnet.ru/emj189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374499100010}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj189
  • http://mi.mathnet.ru/rus/emj/v6/i1/p123

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:443
    Полный текст:66
    Литература:39
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020